MathSciNet Relay Station
MathSciNet bibliographic data
MR2382302 35K55
Cazenave, Thierry; Dickstein, Flávio; Weissler, Fred B. An equation whose Fujita critical exponent is not given by scaling. Nonlinear Anal. 68 (2008), no. 4, 862–874.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement